Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Cyclic $\eta$-parallel shape and Ricci operators on real hypersurfaces in two-dimensional nonflat complex space forms

Yaning Wang

Vol. 302 (2019), No. 1, 335–352
Abstract

We consider three-dimensional real hypersurfaces in a nonflat complex space form of complex dimension two with cyclic η-parallel shape or Ricci operators and classify such hypersurfaces satisfying some other geometric restrictions. Some results extend those of Ahn et al. (1993), Lim et al. (2013), Kim et al. (2007) and Sohn (2007).

Keywords
real hypersurface, complex space forms, cyclic $\eta$-parallel, shape operator, Ricci operator
Mathematical Subject Classification 2010
Primary: 53B25, 53D15
Milestones
Received: 2 June 2018
Revised: 8 September 2018
Accepted: 15 February 2019
Published: 5 November 2019
Authors
Yaning Wang
School of Mathematics and Information Sciences
Henan Normal University
Xinxiang
China